Numerical Analysis of Boundary-Value Problems for Singularly-Perturbed Differential-Difference Equations with Small Shifts of Mixed Type
By Mohan K. Kadalbajoo, K. Sharma. 2002
88 citations recorded by the source corpus.
Subfields: Computer Networks and Communications, Modeling and Simulation, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/491ee9d78a6dc380d3c52cdf50c246095a8d262e
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computer Networks and Communications
In Modeling and Simulation
In Numerical Analysis
- Zulqurnain Sabir
- Hatira Günerhan
- Juan Luis García Guirao
- K. Sharma
- Komal Bansal
- Mohan K. Kadalbajoo
- Mehmet Sezer
- Kailash C. Patidar
Citations in the corpus
- A Taylor polynomial approach for solving differential-difference equations (2006, background): “the generation of action potentials in nerve cells by random synaptic inputs in the dendrites [3], in the modelling of the activation of a neuron [3], in the works on epidemics and population [8], in the twobody problems in classical electrodynamics in the physical systems whose acceleration depends”
- Parameter-Robust Numerical Scheme for Time-Dependent Singularly Perturbed Reaction–Diffusion Problem with Large Delay (2018, background): “Kadalbajoo and Sharma [14] initiated the numerical study of singularly perturbed ordinary di erential-di erence equations.”
- Numerical treatment of boundary value problems for second order singularly perturbed delay differential equations (2005, methodology): “But in the case when the delayδ is of O(ε), the method presented in the paper [6] fails due to the Taylor’s series approximation for the term containing delay, which may lead to a bad approximation.”
- On a New Model Based on Third-Order Nonlinear Multisingular Functional Differential Equations (2020, methodology): “[21] M. K. Kadalbajoo and K. K. Sharma, “Numerical treatment of a mathematical model arising from a model of neuronal variability,” Journal of Mathematical Analysis and Applications, vol. 307, no. 2, pp. 606–627, 2005.”